# SDR QXEA200603008

- Difficulty date: October 30, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,041 hours, 27,583 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT CENTER EMERGENCY EXIT DOOR, ALL DOOR STOPS ON DOOR HAVE WEAR.  REPAIRED IAW RD8-52-350.
